# SDR SWAA2025021796376

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 47,917 hours, 29,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVERWING EXIT FELL OFF RE ATTACHED OVERWING EXIT SIGN LENS PER MM 33-51-11<[01] INSTALLED OVERWING EXIT SIGN LENS PER MM 33-51-03
